# SDR UHLA2009081200059

- Difficulty date: August 12, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 1,476 hours, 1,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005541
- Condition: Discharged
- Location: Cabin
- Part time: 1,476 hours, 1,225 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROWS 1 AND 6 WILL NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH TURNED TO ON.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ELPU NR 2 IAW EMB 175 MM 33-50-01.  OPS CHECK GOOD.
